# SDR ASAA2016042616541

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,443 hours, 498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER AT ROW 16DEF CAME OFF.  ACFT GROUNDED. REINSTALLED EXIT SIGN AT ROW 16DEF OK FOR CONTINUED SERVICE.
